# SDR AALA202208092798

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A300*
- Aircraft serial: 10017
- Aircraft time: 6,487 hours, 1,749 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE AT FL 340,FORWARD LAVATORY DOOR IS VERY DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00.
